# SDR ABXA9900373

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 59101575
- Condition: Cracked
- Location: Cargo Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT LOWER CARGO DOOR WEB CRACKED AT AFT HINGE.  REPAIRED IAW ABX REA D952-28315.
